Browse Title Index


 
Issue Title
 
Volume 13 Number 2 (October 2007) THE GRAPH OF DIAGRAM GROUPS FROM DIRECT PRODUCT OF THREE FREE SEMIGROUPS Abstract   PDF
Sri Gemawati, Abd. Ghafur Bin Ahmad
 
Volume 18 Number 2 (October 2012) THE METRIC DIMENSION OF A GRAPH COMPOSITION PRODUCTS WITH STAR Abstract   PDF
S.W. Saputro, D. Suprijanto, Edi Tri Baskoro, A.N.M. Salman
 
Volume 19 Number 1 (April 2013) THE MISSILE GUIDANCE ESTIMATION USING EXTENDED KALMAN FILTER-UNKNOWN INPUT-WITHOUT DIRECT FEEDTHROUGH (EKF-UI-WDF) METHOD Abstract   Abstract   Full Paper
Subchan Subchan, Tahiyatul Asfihani
 
Volume 16 Number 1 (April 2010) THE NEW NOTION DISTANCE OF CONTENT BASED IMAGE RETRIEVAL (CBIR) Abstract   PDF
Dyah E. Herwindiati, Sani M. Isa, Rahmat Sagara
 
Volume 19 Number 1 (April 2013) THE PARTIAL SUMS OF THE LEAST SQUARES RESIDUALS OF SPATIAL OBSERVATIONS SAMPLED ACCORDING TO A PROBABILITY MEASURE Abstract   Abstract   Full Paper
Wayan Somayasa
 
Volume 16 Number 2 (October 2010) THE RAMSEY NUMBERS FOR DISJOINT UNION OF STARS Abstract   PDF
Hasmawati -
 
Volume 15 Number 1 (April 2009) THE RAMSEY NUMBERS OF LINEAR FOREST VERSUS 3K32K4 Abstract   PDF
I W. Sudarsan, E. T. Baskoro, H. Assiyatun, S. Uttunggadewa
 
Volume 13 Number 1 (April 2007) THE RIESZ-DUNFORD AND WEYL FUNCTIONAL CALCULI Abstract   PDF
B. Jefferies
 
Special Edition, Year 2011 TOTALLY MAGIC INJECTIONS Abstract   ABSTRACT   FULL PAPER
W. D. Wallis
 
Volume 21 Number 1 (April 2015) TWO ASPECTS OF A GENERALIZED FIBONACCI SEQUENCE Abstract   PDF
Johan Matheus Tuwankotta
 
Volume 17 Number 1 (April 2011) TWO IMPORTANT EXTENSION THEOREMS FOR THE GAP-INTEGRAL Abstract   PDF
D. K. Ganguly, Ranu Mukherjee
 
Volume 23 Number 1 (April 2017) Two Nice Determinantal Expressions and A Recurrence Relation for the Apostol--Bernoulli Polynomials Abstract   PDF
Feng Qi, Bai-Ni Guo
 
Volume 15 Number 2 (October 2009) TWO-NORM CONTINUOUS FUNCTIONALS ON L>∞ Abstract   PDF
Ch. Rini Indrati
 
Special Edition, Year 2011 VERTEX (A,D)-ANTIMAGIC TOTAL LABELING ON CIRCULANT GRAPH CN(1,2,3) Abstract   ABSTRACT   FULL PAPER
K. A. Sugeng, N. H. Bong
 
Volume 18 Number 1 (April 2012) VERTEX EXPONENTS OF A CLASS OF TWO-COLORED HAMILTONIAN DIGRAPHS Abstract   PDF
Aghni Syahmarani, Saib Suwilo
 
Volume 14 Number 2 (October 2008) VIBRATION REDUCTION ON SINGLE-LINK FLEXIBLE MANIPULATOR USING HCONTROL Abstract   Untitled ()
Roberd Saragih, Dede Tarwidi
 
Volume 16 Number 1 (April 2010) WAVELET SOLUTIONS AND STABILITY ANALYSIS OF PARABOLIC EQUATIONS Abstract   PDF
Vinod Mishra, Sabina -
 
Volume 20 Number 1 (April 2014) WEAK LOCAL RESIDUALS IN AN ADAPTIVE FINITE VOLUME METHOD FOR ONE-DIMENSIONAL SHALLOW WATER EQUATIONS Abstract   PDF
Sudi Mungkasi, Stephen Gwyn Roberts
 
Volume 21 Number 2 (October 2015) WHEN IS AN ABELIAN WEAKLY CLEAN RING CLEAN? Abstract   PDF
Peter Danchev
 
141 - 159 of 159 Items << < 1 2 3